Loading...

Advil PM Pain Relief Ibuprofen Liqui-Gels - 32 Ea

View larger image

CODE: 305730167208

Marketplace Price: $9.67

Price: $8.70

You save: $0.97 (10%)
-10%
Out of stock

INDICATIONS :

  • Advil PM Pain Relief Ibuprofen Liqui-Gel is useful for safe, effective pain relief and fever relief.
  • Coated tablets make swallowing easy.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel temporarily relieves minor aches and pains due to headache.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel temporarily relieves minor aches and pains due to cold.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel temporarily relieves minor aches and pains due to headache, toothache.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel temporarily relieves minor aches and pains due to muscular ache.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel temporarily relieves minor aches and pains due to backache.
  • Advil PM Pain Relief Ibuprofen Liqui-Gel can help you get the rest you need.

Active Ingredients:

  • Diphenhydramine Citrate 38 Mg, Solubilized Ibuprofen 200 Mg.

Inactive Ingredients:

  • D&C Red #33, FD&C Blue #1, Fractionated Coconut Oil, Gelatin, Pharmaceutical Ink, Polyethylene Glycol, Potassium Hydroxide, Purified Water, Sorbitan, Sorbitol.

DIRECTIONS:

  • Do not take more than directed.
  • Adults and children 12 years of age and over: Take 2 caplets with a full glass of water at bedtime.
  • Do not exceed 2 caplets in 24 hours.
  • Store at room temperature.

WARNINGS :

  • Ibuprofen may cause a severe allergic reaction which may include hives, facial swelling, asthma (wheezing), shock.
  • Taking more than recommended may cause stomach bleeding.
  • Alcohol Warning: If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take Ibuprofen or other pain relievers/fever reducers.
  • Do not use if you have ever had an allergic reaction to any other pain reliever/fever reducer.
Advil PM Pain Relief Ibuprofen Liqui-Gels.